| Model Number |
323000 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
5 syringes affected by event.
Event or Problem Description
Veterinarian reported on behalf of consumer that the rubber stoppers are crooked in the barrel.She stated that there are about 5 syringes with the problem.Vet did not have all of the information so she said she will ask the consumer to contact us.She was able to provide the lot #.Lot #: 3065610 catalog #: unknown date of event: unknown samples: availability unknown.
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.